# SDR ASAA2012081292707

- Difficulty date: August 1, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,880 hours, 5,261 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT/SIGN OVERHEAD MID-CABIN COVER FELL OFF.  ACFT GROUNDED.  REINSTALLED COVER & OPS NOW NORMAL.
